Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Global existence and regularity results for strongly coupled nonregular parabolic systems via iterative methods
Pages: 877 - 893, Issue 3, May 2017

doi:10.3934/dcdsb.2017044      Abstract        References        Full text (405.3K)           Related Articles

Dung Le - Department of Mathematics, University of Texas at San Antonio, One UTSA Circle, San Antonio, TX 78249, United States (email)

1 S. Ahmad and D. Le, Global and blow up solutions to cross diffusion systems, Adv. Nonlinear Anal., 4 (2015), 209-219.       
2 H. Amann, Dynamic theory of quasilinear parabolic equations II. Reaction-diffusion systems, Differential Integral Equations, 3 (1990), 13-75.       
3 H. Amann, Dynamic theory of quasilinear parabolic systems III. Global existence, Math Z., 202 (1989), 219-250.       
4 B. Franchi, C. Perez and R. L. Wheeden, Self-improving properties of John Nirenberg and Poincar\'e inequalities on spaces of homogeneous type, J. Functional Analysis, 153 (1998), 108-146.       
5 A. Friedman, Partial Differential Equations, New York, 1969.       
6 M. Giaquinta and M. Struwe, On the partial regularity of weak solutions of nonlinear parabolic systems, Math. Z., 179 (1982), 437-451.       
7 E. Giusti, Direct Methods in the Calculus of Variations, World Scientific, 2003.       
8 R. L. Johnson and C. J. Neugebauer, Properties of BMO functions whose reciprocals are also BMO, Z. Anal. Anwendungen, 12 (1993), 3-11.       
9 D. Le, Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy, Trans. Amer. Math. Soc., 365 (2013), 2723-2753.       
10 D. Le, Global existence results for near triangular nonlinear parabolic systems, Adv. Nonlinear Studies, 13 (2013), 933-944.       
11 D. Le, L. Nguyen and T. Nguyen, Coexistence in Cross Diffusion systems, Indiana Univ. J. Math., 56 (2007), 1749-1791.
12 D. Le, Weighted Gagliardo-Nirenberg inequalities involving BMO norms and solvability of strongly coupled prabolic systems, Adv. Nonlinear Studies, 16 (2016), 125-146.       
13 J. Orobitg and C. PĂ©rez, $A_p$ weights for nondoubling measures in $\mathbbR^n$ and applications, Trans. Amer. Math. Soc., 354 (2002), 2013-2033.       
14 N. Shigesada, K. Kawasaki and E. Teramoto, Spatial segregation of interacting species, J. Theor. Biol., 79 (1979), 83-99.       
15 E. M. Stein, Harmonic Analysis, Real Variable Methods, Orthogonality and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993.       
16 P. Strzelecki, Gagliardo Nirenberg inequalities with a BMO term, Bull. London Math. Soc., 38 (2006), 294-300.       

Go to top